Jul 30, 2006
Hello Dr,Young. As always thank you for your answers. My question today is how long take a pill to be process by the liver or to be assimilated by the body, the reason of my question is because i ate something that upset my stomach and then in an hour and half after i took my pills (virmaune/combivir) I vomit so i'm worry that i vomit the pills also. Please tell me what I should I do if this thing happen again. Should i take another two pill or let it go. Thank you, Spanish
| Response from Dr. Young
Thanks for your post and comments. It's good to hear from you again.
In general, most pills are absorbed into the "system" within 15-20 minutes of swallowing. I tell my patients that if they vomit within this time frame AND they see pill fragments in the vomit, then you could consider redosing the medications.
In your case, after 90 minutes, there's little need to worry about having to take them again.
Best health to you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.